MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11
Lot Number 0039303075
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that visible air bubbles were observed.During preparation for the pulmonary vein isolation procedure, farawave catheter was selected for use.During device preparation, visible air bubbles were observed within the plastic molding of the connection piece on the catheter flush line.The flush port was connected and evaluated, and no leakage was observed.The device was subsequently used to complete the procedure as intended.The guidewire was appropriately retracted flush with the distal end of the catheter prior to sheath insertion.No patient complications were reported.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50948443
Report Number2124215-2026-52024
Device Sequence Number16063977
Product Code QZI
UDI-Device Identifier00191506043216
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0039303075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured05/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown